EconPapers    
Economics at your fingertips  
 

Application of Discrete Sets in the Risk Theory

Ion Ionita and Marcel Stoica
Additional contact information
Ion Ionita: Professor, Academy of Economic Studies, Bucharest
Marcel Stoica: Professor, Academy of Economic Studies, Bucharest

Journal for Economic Forecasting, 2006, vol. 3, issue 3, 14-25

Abstract: The paper presents an application of the fuzzy sets theory and of the subtle sets in order to evaluate the bankruptcy risk of an organization. The main influence factors of the two antithetical concepts: the gain and the risk of an organization are set. Then, the membership degree of firm activity to gain, respectively to risk is evaluated and the comparison is made. Thus, it results either a favorable condition or a risk of bankruptcy. A numerical application is presented, with a view to understand the described method.

Keywords: systematic risk; fuzzy theory; dynamic index; average index; discrete sets theory (search for similar items in EconPapers)
JEL-codes: C35 C73 (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.ipe.ro/rjef/rjef3_06/rjef3_06_2.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rjr:romjef:v:3:y:2006:i:3:p:14-25

Access Statistics for this article

Journal for Economic Forecasting is currently edited by Lucian Liviu Albu and Corina Saman

More articles in Journal for Economic Forecasting from Institute for Economic Forecasting Contact information at EDIRC.
Bibliographic data for series maintained by Corina Saman ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:rjr:romjef:v:3:y:2006:i:3:p:14-25